MAUDE Adverse Event Report: Medline Industries LP Medline; C-SECTION PACK-LF

Medline Industries LP Medline; C-SECTION PACK-LF
Catalog Number DYNJ0199263AM
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the residue from the drape was left on patient after removal.
 
Additional Manufacturer Narrative
It was reported that the residue from the drape was left on patient after removal.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
C-SECTION PACK-LF
Manufacturer (Section D)
Medline Industries LP
three lakes dr
northfield IL 60093
Manufacturer Contact
michael crook
three lakes dr
northfield, IL 60093
MDR Report Key50869376
Report Number1417592-2026-48836
Device Sequence Number9314597
Product Code OHM
UDI-Device Identifier10198459131127
UDI-Public10198459131127
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ0199263AM
Device Lot Number26GMJ695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2026
Patient Sequence Number1
Patient SexUnknown